# SDR JR2R8543665

- Difficulty date: July 20, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 13,775 hours, 8,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 17002423411
- Condition: Cracked
- Location: Zone 100
- Part time: 13,775 hours, 8,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL WEB CRACKED
